MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT, SERVO-AIR; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT, SERVO-AIR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6882000
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator failed the pressure transducer test during pre-use check.There was no patient involvement.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
On-site investigation was performed by the field service engineer.The claimed issue was reproduced during troubleshooting.According to the information received in the service report, the turbine was found defective and its replacement resolved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.The turbine module generates compressed air and delivers air to the inspiratory gas.Turbine module includes motor control, which main purpose is to control and supervise the turbine.The device logs were not provided.The defective part was not returned for investigation despite our request.According to the information received, it was scrapped by the customer.The cause of the claimed issue in this customer product complaint has been determined.The issue was related to the turbine.

Brand Name
BASE UNIT, SERVO-AIR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25372446
Report Number8010042-2026-0000750
Device Sequence Number21485167
Product Code CBK
UDI-Device Identifier07325710003114
UDI-Public(01)07325710003114(11)200828
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K192604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6882000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown